"Caution: May cause drowsiness."
On Thursday I blogged that my hospital’s psychiatric consultant was going to move me away from just Lexapro and onto a combination of Lustral and Zispin because of my severe sleep upsets caused by Lexapro. I gave the script to my doctor for ratification on Thursday evening.
On Friday morning I collected the script from his office, and there I discovered that he had changed it from Lustral+Zispin to Lexapro+Zispin. This was in direct contravention of my expressed wishes during our appointment on Wednesday. While I wasn’t particularly happy to discover this change, I went along with it because he wasn’t present in the office for me to complain to.
Oh boy, big mistake.
- This medicine may cause dizziness, sleepiness and reduced concentration. If affected you should avoid potentially hazardous activities such as driving or operating machinary.
The addition of Zispin to my regime was made with the intention of helping me stay down and sleep at night, making my sleep more restful, and softening my waking up. It softened my waking up to the point that I slept from 3am this morning until 8pm tonight. I did wake up a few times to tweet, email, pee and eat, but mostly I had a very deep, very relaxing and very long snooze. It has just now turned quarter to ten; and one shower, one meal and one can of Red Bull after waking up I’m still feeling drugged. I’m dizzy, woozy, unfocused and unbound from all which surrounds me: I have to actively think about the chain of events that led me out of the house and down into 091 Labs to blog and work. There’s an incredibly oppressing thought hanging over me. It says that if I close my eyes for but a moment’s rest it’ll be 6am tomorrow morning and I’ll have spent the night here on a couch at the Labs.
Categorised as: regular